# SDR 9WGA2021091154602

- Difficulty date: September 11, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N546JN
- Make and model: Doug MD-11F
- Aircraft serial: 48546
- Aircraft time: 81,749 hours, 14,749 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Unknown
- Condition: Multiple Fail
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INITIAL CLIMB OUT, SIMULTANEOUS FAILURE 3 SYSTEMS - RADAR ALTIMETER "ERRONEOUS AUDIO ALTITUDE", AUTO PILOT 1 & 2 FAIL - AUTO THROTTLE.
